# SDR UPS405550

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, DENT IN UPPER WEB OF TORQUE BOX BS 1840 TO 1860 RBL 20.  REPLACED UPPER WEB AND BLIND FASTENERS FOR SOLID FASTENERS PER SRM 51-30-02.
